Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

stomach paining & sudden vomiting

Goon evening sir , i am miss suchismita patnaik ,from orissa, india .. sir actually i have taken rat-kill poison before about one month . at that time by vomiting all the powder came out . But now my stomach is paining seriously from my mistake ,and vomiting is coming suddenly . can u suggest me ?
Asked On : Thu, 13 May 2010
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sushmita;
welcome to HealthcareMagic
If you have taken rat poison a month back i guess you have been treated for that and recovered from poisoning.The pain in stomach and sudden vomiting can be due to Gastritis which may be a problem right now.This can happen as a side effect of the rat poison as well as the treatment you took.So please consult a doctor and get examined and treated.You may need to take antacid like Ranitidine or even Omeprazole and for vomiting you can take Tablet-Domstal or Ondem 8mg.But better get examined by your doctor and he will treat you better.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor